# SDR DALA1162330952

- Difficulty date: November 7, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 58,296 hours, 43,512 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 59306031
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV CHECK ON 07NOV11, FOUND RT HORIZ STAB REAR SPAR CRACKED AFT OF BARREL NUT HOLE THAT ATTACHES TO HORIZ CONSTANT SECTION.  VERIFIED WITH HFEC LENGTH IS APPROX 0.300 ON AN INCH, MARKED END.  HORIZ STAB PRESENTLY BEING REMOVED FOR REPAIR, MORE INFO WILL BE PROVIDED AS KNOWN.
